# SDR SWAA2014092532319

- Difficulty date: September 7, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 85,985 hours, 64,783 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W115006920
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY EMER BATTERY WIRE BROKEN AT BS 967.  REPAIRED WIRE IAW & AMM.
